skin-hair-icon
Minoxidil and Finasteride Solution
I have been using Minoxidil 5% and Finasteride 0.1 % Topical Solution for 2 years. In the beginning I saw good results but now after two years my hair has started falling excessively. I also have acne. It might be some kind of hormonal imbalance i dont know. In my CBC I was deficient in Vit D3 and B12. But i am taking prescribed pills for that. I exercise moderately and my diet is normal Indian food. Nothing special. Should i start with Oral Finasteride? Because i dont want to go under any treatment like PRP or any other.
79 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You need hormone therapy...You are suffering from hormonal changes causing Androgenetic alopecia causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.